Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 197483, 18 pages
http://dx.doi.org/10.1155/2012/197483
Research Article

Stability Analysis of Nonuniform Rectangular Beams Using Homotopy Perturbation Method

Department of Civil Engineering, Kocaeli University, 41380 Kocaeli, Turkey

Received 4 October 2011; Accepted 21 November 2011

Academic Editor: Alexander P. Seyranian

Copyright © 2012 Seval Pinarbasi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Seval Pinarbasi, “Stability Analysis of Nonuniform Rectangular Beams Using Homotopy Perturbation Method,” Mathematical Problems in Engineering, vol. 2012, Article ID 197483, 18 pages, 2012. doi:10.1155/2012/197483